# SDR WX0600037

- Difficulty date: February 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290506
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FIRST OFFICERS FORWARD WINDOW CRACKED AT THE LOWER LEFT HAND CORNER.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDOW IAW MM 56-10-02.  LEAK AND OPERATIONAL CHECK OF WINDOW HEAT GOOD.  AIRCRAFT RETURNED TO SERVICE.
